# SDR P5CA2019060400096

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,516 hours, 13,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1451-1462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RH STA 1451-1462 RBL 11.33" SEAT TRACK FOUND CORROSION. ( CABIN- STA 1451-1462 RBL 11.33" SEAT TRACK   CORROSION AREAS REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01, AND CHECKED WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.   )
